# SDR SWAA040440

- Difficulty date: February 11, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 55,629 hours, 42,564 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 7041H
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR TAB CRACKED AT INBOARD ATTACHMENT FITTING.  REMOVED AND REPLACED TAB PER MM.
